# SDR SWAA2019121239594

- Difficulty date: November 27, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241YF SURFACE DELAMINATED, BETWEEN BS. 887 TO BS. 1016.          / REPAIRED FLOOR PANEL 241YF IAW SRM.
